# SDR AU990073

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Part number: W31X2M1G40
- Condition: Failed
- Location: Dc System
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) SWITCH OVERHEATED.  SWITCH IS LOCATED IN THE LEFT INSTRUMENT PANEL.  PART TC:  11,700.
